# SDR DALA14031705812

- Difficulty date: May 20, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 40,067 hours, 13,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 865
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE BS 865, FOUR INCHES BELOW STRINGER 7.  REMOVED DAMAGE IAW SRM 53-00-01.  HFEC INSPECTED IAW SRM 53-00-01,  NO DEFECTS.  INSTALLED BLIND FASTENER IAW SRM 53-00-01.
